EconPapers    
Economics at your fingertips  
 

The Consistent Coalitional Value

Gustavo Bergantiños and Juan Vidal-Puga

Mathematics of Operations Research, 2005, vol. 30, issue 4, 832-851

Abstract: We describe a value for nontransferable utility games with coalition structure. This value coincides with the consistent value for trivial coalition structures, and with the Owen value for transferable utility games with coalition structure. Furthermore, we present two characterizations: the first one using properties of balanced contributions and the second one using a consistency property.

Keywords: NTU games; coalition structure; consistency (search for similar items in EconPapers)
Date: 2005
References: Add references at CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://dx.doi.org/10.1287/moor.1050.0162 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:inm:ormoor:v:30:y:2005:i:4:p:832-851

Access Statistics for this article

More articles in Mathematics of Operations Research from INFORMS Contact information at EDIRC.
Series data maintained by Mirko Janc ().

 
Page updated 2017-09-29
Handle: RePEc:inm:ormoor:v:30:y:2005:i:4:p:832-851